Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Alpha_29

Member
  • Posts

    21
  • Joined

  • Last visited

Everything posted by Alpha_29

  1. I don't know how good the school medical program is. I'll have to check it out. Anyhow, how much do you pay for the independent blue cross?
  2. Hey guys, I was just wondering what type of health insurance you guys had to be able to get accutane? I'm a poor graduate student that needs accutane. Thanks.
  3. My derm has referred me to another derm because she wants a second opinion. I see the new derm on Sept. 12, 2007. Anyhow, here's my current status. I am very concerned that this redness is permanent. Does anyone have any recommendations on what I should do the decrease the redness? Also, I've been switched from Bactrim to Minocycline. http://img.photobucket.com/albums/v48/Alph...R/082308Web.jpg
  4. Just an update. Everything seems to be healing, but I keep getting these holes where yellow stuff leaks. These holes do not heal fast and a couple have gotten larger. Has anyone gotten these too?
  5. What is Max Laser Tara? How does it help? And thanks for the kind words.
  6. I went to the Derm today to request for a culture. She said my face has gotten a lot better and gave me a sulfur treatment to absorb the weeping liquid. She said weeping is normal and that it's the cysts leaking as it's healing. But damn, I didn't know just going in for a culture would cost a full price check-up. I have no insurance and I have another "real" appointment on the 16th of August.
  7. Here's an updated picture. I haven't called the Derm yet. I noticed that my face began to swell again yesterday, and I think it's attributed to sugar. The day before I ate a lot of grapes and did everything else as usual. I hadn't had any swellings for a coupole of days until yesterday. This morning, my is not as swollen, but there are more weeping spots. Here are two pictures. The lower part of my cheeks are my problem areas and even with I stopped weeping fluid, they were full of fluid
  8. Yes, all my lesions look like hives (exactly). Those are the only ones that weep out liquid. What's weird is that they had stopped weeping two days, until yesterday night when they started again. One thing I might consider is that I did play with the dog too. I had also stopped that for two days until yesterday. It must be an allergic reaction to something. How do I check for that?
  9. Help! I finally went out yesterday and spent some time in the sun (probably 45 minutes). After I arrived home, my face started itching and when I looked in the mirror, there were three large swelling spots. These are at the very same place that my infections were (they are mostly healed though and were flattening out). These new swelling spots are soft, I can feel a lot of liquid underneath them, and there is no head. At the time I had on Benzaclin and Aveeno lotion w/ spf 15. Do you guys
  10. I called the Derm yesterday to tell them the situation. The Derm wasn't in, so they finally called me back this morning and have prescribed me Bactrim. I hope this works. Anyways, is this weeping of the yellow fluid a good sign of the healing process? I noticed that this morning, it was more orange than yellow. Also, I was wondering if it's normal for my infected areas to swell up after I use moisturizer (Aveeno Ultra Calming w/ spf 15)? The areas swell up a bit and become rather hot compa
  11. Here's is a recent picture. I took this yesterday night, about 10 mins out of the shower. http://img.photobucket.com/albums/v48/Alpha_GSR/072207.jpg
  12. I have stopped going to work, and have decided to stay home until my condition gets better. I am thankful my boss understands. I am a full-time grad-student and hope this gets better before school begin at the end of August. Here is a current picture of my acne. These pictures were taken by my wife about 10 minutes after I stepped out of the shower. I am wondering if its normal for acne to bleed like this and ooze yellowish fluid until a semi-thick crust forms. If I break the crust (unintentiona
  13. Went to the Derm today and was prescribed Clindamycin oral antibiotics, Benzaclin and Finacea Topicals, and B prox 10 cleanser. The Derm said that because of my long use of corticosteroids, I have a chance at having permanent redness. That is scaring the heck out of me. Let me know what you guys think.
  14. The pictures on on the bottom of the link. I just want to know how severe you guys think it is. I have been able to squeeze hard white plugs out of some. In these plugs are small hair follicles. Also, I have two big red spots that seem to have dead blood in there.
  15. Hi there. You might need to go to the derm and get a topical antibiotic. Worst case scenario, your skin will recover in a few months all on its own. I'd suggest applying nothing but emu oil to those areas and gently washing that area until you see a derm. Ask for a culture of the area. Steroids (as you know) can increase the risk for infection by a fungus, yeast, or bacteria. So who knows what's bothering your skin. Here are two pictures of my current status. Believe it or not, th
  16. It's been about two weeks since I got the erythromycin topical cream and tetracycline antibiotics. My wife says that the swelling and redness has gone down 50%. The major cysts have dried up, however, there are still some bumps that ooze out clear liquid that form a crust (two on my left side and one on my right side). There have been hard white plugs (looks like a grain of rice) that I have been able to pull or gently squeeze out of these infamed bumps. Now the right side of my face has a l
  17. Yes, I did apply a thin film for the entire 6 months. However, on some days where I broke out, I applied a thicker layer (10-20 days). I told him about the Diprosone use and he told me it was very bad. But no, my GP did not order any blood tests. I asked for them, but he said "why?" He also did not give me any advice on how to take care of my skin. I will be seeing a Dermatologist in a week, so I hope to get blood work there. In the mean time, I have cysts and infected whiteheads on the
  18. My aunt gave me a corticosteriod cream, Diprosone G, to help with my jawline acne. I used it for a period of 6 months starting in December of 2006 and ending at the beginning of May 07'. It initially helped for the first 3-4 months, but then lost its effectiveness. Because of the my usage, I have developed inflamed white heads and cysts on the exact locations where I used the cream before. My lower cheeks and jawline are horribly red. I now know about the effects of corticosteroids. How long do
  19. My aunt gave me a corticosteriod cream, Diprosone G, to help with my jawline acne. I used it for a period of 6 months starting in December of 2006 and ending at the beginning of May 07'. It initially helped for the first 3-4 months, but then lost its effectiveness. Because of the my usage, I have developed inflamed white heads and cysts on the exact locations where I used the cream before. My lower cheeks and jawline are horribly red. I now know about the effects of corticosteroids. How lon
×